

# POSTGRADUATE PLAYWRITING WELCOME WEEK TIMETABLE SEPTEMBER 2025

This timetable uses a colour key to highlight which departmental events are mandatory to attend, and which events are recommended.

This key code can be found in the right hand corner of each timetable page.

(Please note this is a live document and may be subject to change.)

### **IMPORTANT EXTRAS**

The School Information Fair is running from 10am-4pm on Monday 22<sup>nd</sup> September and Friday 26<sup>th</sup> September. It is located in the north and south foyers of the Samuel Alexander Building, so you can't miss it whichever way you enter the building.

We will have staff from various teams on hand to provide information about their areas, including Student Support & Wellbeing, Careers, Placements, Residence Abroad, IT Services and UCAE.

## SALC | ESSENTIALS ● Ø Ø

SALC Essentials are online courses covering Health & Safety and Academic Malpractice.

These mandatory courses form part of your induction. You need to ensure you complete these courses before Friday 31st October. You can find these courses in <u>Canvas</u>.

Please note that you can only access these courses once you have activated your IT account and completed registration.

USEFUL LINKS

## COURSE UNIT SELECTION | DROP-IN SESSIONS

Course Unit Selection 'Drop-ins' will be held Monday to Friday - 10am-4pm - from 22 September to 10 October at the Student Hub (next to the Lime Café on the lower ground floor of the Samuel Alexander Building). If you have any questions about course unit selection, drop-in and talk to the team. For more information on course unit selection, please click on the links below:

https://www.studentsupport.manchester.ac.uk/study-support/course-unit-selection/

 $\underline{https://www.alc.manchester.ac.uk/student-intranet/study/\underline{your-programme/course-unit-selection/}$ 



#### POST GRADUATE PLAYWRITING - WELCOME WEEK TIMETABLE SEPTEMBER 2025

Mandatory Sessions
Optional Sessions

(Please note this is a live document and may be subject to change.)

Welcome Week: 22-26 September

TIME	MONDAY 22 SEPTEMBER	TUESDAY 23 SEPTEMBER	WEDNESDAY 24 SEPTEMBER	THURSDAY 25 SEPTEMBER	FRIDAY 26 SEPTEMBER
09:00					
10:00					
11:00					
12:00					
13:00	Melcome to the Centre for New Writing  1 hour  Mansfield Cooper Building - Room 2.03  A Welcome for students on the MA Creative Writing, MA Playwriting and MA Screenwriting to the Centre for New Writing where you will find out about the Centre's staff, activities and upcoming literary events.				Meet the SALC Graduates  1 hour  Tune in to hear from SALC graduates about their own Welcome Week experiences and how these first few days of university helped them to prepare for their careers.  Join Zoom Meeting: <a href="https://zoom.us/j/98160117153">https://zoom.us/j/98160117153</a> Meeting ID: 981 6011 7153
14:00	Welcome to MA Playwriting 2 hours Mansfield Cooper Building- Room 2.04				PGT International Welcome Event 2 hours International students only. Learn about key services and meet other international students over afternoon tea.  Christies Bistro

TIME	MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY
15:00	Welcome to MA Playwriting 2 hours Mansfield Cooper Building- Room 2.04				PGT International Welcome Event International students only Learn about key services and meet other international students over afternoon tea. Christies Bistro
16:00					
17:00	EAC MA Students Social Event 2 hours  Graduate School Atrium			PGT Welcome Reception  5:30pm-7:00pm 1.5 hours  Join us in the Whitworth Hall for a wine	
18:00				Join us in the Whitworth Hall for a wine reception and nibbles (soft drinks also available)  Whitworth Hall	
19:00				William City I and Cit	
19:30					